Alert archive / California / Wind Advisories in 2010
Wind Advisory 3, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Mar 24, 2010, 3:03 PM PDT for 5 counties in California; 4 counties in Nevada. It took effect at Mar 24, 2010, 8:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2010, 3:03 PM PDT (22:03 UTC)
- In effect from
- Mar 24, 2010, 8:00 PM PDT
- Expired
- Mar 25, 2010, 7:15 AM PDT
- In force
- 11 hr
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 82 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2553 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
294 WWUS75 KREV 242203 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 303 PM PDT WED MAR 24 2010 ...STRONG WINDS AHEAD OF A COLD FRONT WILL PASS THROUGH THE REGION TONIGHT... .A LOW PRESSURE SYSTEM MOVING INTO THE PACIFIC NORTHWEST WILL PUSH A COLD FRONT ACROSS THE REGION TONIGHT CAUSING STRONG GUSTY WINDS THROUGH THURSDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO TAPER DOWN AFTER MID MORNING TOMORROW...BUT CONDITIONS WILL REMAIN GUSTY THROUGH TOMORROW EVENING. CAZ072-NVZ002-251200- /O.CAN.KREV.LW.Y.0012.100325T0600Z-100325T1800Z/ /O.NEW.KREV.WI.Y.0003.100325T0300Z-100325T1500Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 303 PM PDT WED MAR 24 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT THURSDAY. * TIMING: GUSTY WINDS WILL INCREASE THIS EVENING AND PEAK BETWEEN 11 PM AND 5 AM TOMORROW MORNING THEN TAPERING OFF BEFORE NOON. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH FROM LATE THIS EVENING THROUGH THURSDAY MORNING. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG NORTH/SOUTH ROUTES AND OVER MOUNTAIN PASSES SHOULD TAKE CAUTION. WIND GUSTS OVER THE SIERRA CREST WILL EXCEED 75 MPH TONIGHT. BOATS ON LAKE TAHOE WILL EXPERIENCE HAZARDOUS CONDITIONS TONIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-NVZ003-251200- /O.NEW.KREV.WI.Y.0003.100325T0300Z-100325T1500Z/ MONO-GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS 303 PM PDT WED MAR 24 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT THURSDAY. * TIMING: GUSTY WINDS WILL INCREASE THIS EVENING AND PEAK BETWEEN 11 PM AND 5 AM TOMORROW MORNING THEN TAPERING OFF BEFORE NOON. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH FROM LATE THIS EVENING THROUGH THURSDAY MORNING. * IMPACTS: ISOLATED WIND GUSTS UP TO 60 MPH ARE POSSIBLE IN WIND PRONE AREAS ALONG HIGHWAY 395 AND HIGHER ELEVATIONS. HIGH PROFILE VEHICLES TRAVELING ALONG NORTH/SOUTH ROUTES...INCLUDING HIGHWAY 395...SHOULD TAKE CAUTION. WIND GUSTS OVER THE SIERRA CREST WILL EXCEED 75 MPH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ LABELLE HTTP://WEATHER.GOV/RENO
2 follow-up statements
814 WWUS75 KREV 251057 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 357 AM PDT THU MAR 25 2010 CAZ072-NVZ002-251900- /O.CAN.KREV.WI.Y.0003.000000T0000Z-100325T1500Z/ /O.NEW.KREV.LW.Y.0013.100325T1057Z-100326T0100Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...INCLINE VILLAGE 357 AM PDT THU MAR 25 2010 ...WIND ADVISORY REPLACED BY LAKE WIND ADVISORY...IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR LAKE TAHOE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING: WINDS HAVE DIMINISHED AS A COLD FRONT HAS PASSED THROUGH THE REGION. WHILE BRISK CONDITIONS WILL CONTINUE THROUGH TODAY...THE THREAT OF STRONG WIND GUSTS HAS DIMINISHED. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 4 FEET...WITH THE HIGHEST WAVES EXPECTED ON THE NORTH AND EAST SHORES OF THE LAKE FROM CRYSTAL BAY TO ZEPHYR COVE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-251200- /O.CAN.KREV.WI.Y.0003.000000T0000Z-100325T1500Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITY OF...SPARKS 357 AM PDT THU MAR 25 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED AS A COLD FRONT HAS PASSED THROUGH THE REGION. WHILE BREEZY CONDITIONS WILL CONTINUE THROUGH TODAY...THE THREAT OF STRONG WIND GUSTS ABOVE 45 MPH HAS DIMINISHED. $$ NVZ004-251900- /O.NEW.KREV.LW.Y.0013.100325T1057Z-100326T0100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 357 AM PDT THU MAR 25 2010 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET...WITH HIGHEST WAVES EXPECTED ON THE EAST SHORES OF THE LAKE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-251500- /O.CON.KREV.WI.Y.0003.000000T0000Z-100325T1500Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 357 AM PDT THU MAR 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TIMING: STRONG WIND GUSTS WILL CONTINUE THROUGH MID MORNING...WITH WIND SPEEDS DIMINISHING AFTER A COLD FRONT PASSES THROUGH MONO COUNTY LATER THIS MORNING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH...THEN DIMINISHING AFTER 8 AM. * IMPACTS: ISOLATED WIND GUSTS UP TO 60 MPH ARE POSSIBLE IN WIND PRONE AREAS ALONG HIGHWAY 395 AND HIGHER ELEVATIONS. DRIVERS OF HIGH PROFILE VEHICLES TRAVELING ALONG NORTH-SOUTH ROUTES...INCLUDING HIGHWAY 395...SHOULD USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ MJD HTTP://WEATHER.GOV/RENO
523 WWUS75 KREV 251415 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 715 AM PDT THU MAR 25 2010 CAZ073-251515- /O.CAN.KREV.WI.Y.0003.000000T0000Z-100325T1500Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 715 AM PDT THU MAR 25 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. OBSERVATIONS INDICATE THAT WINDS HAVE COME DOWN TO 10 TO 20 MPH WITH GUSTS TO 35 MPH THIS MORNING...SO THE WIND ADVISORY IS CANCELLED. $$ CAZ072-NVZ002-260100- /O.CON.KREV.LW.Y.0013.000000T0000Z-100326T0100Z/ GREATER LAKE TAHOE AREA- 715 AM PDT THU MAR 25 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 4 FEET...WITH THE HIGHEST WAVES EXPECTED ON THE NORTH AND EAST SHORES OF THE LAKE FROM CRYSTAL BAY TO ZEPHYR COVE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-260100- /O.CON.KREV.LW.Y.0013.000000T0000Z-100326T0100Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 715 AM PDT THU MAR 25 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS 10 TO 20 MPH WITH GUSTS TO 35 MPH. * WAVE HEIGHTS: 1 TO 3 FEET...WITH HIGHEST WAVES EXPECTED ON THE EAST SHORES OF THE LAKE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Mar 24, 3:21 AM PDT, 11 hours 42 minutes earlier.
Area forecast discussion, Mar 24, 3:21 AM PDT, 11 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
321 AM PDT WED MAR 24 2010
.SHORT TERM...
RIDGE AXIS WILL MOVE INTO THE ERN GREAT BASIN TODAY RESULTING IN
INCREASING HIGH CLOUD COVERAGE...BUT OTHERWISE QUIET WEATHER WILL
PREVAIL WITH MILD TEMPS SOLIDLY INTO THE 60S FOR MOST LOWER
ELEVATIONS. WINDS WILL BEGIN TO PICK UP BY LATE THIS AFTERNOON
OVER THE HIGHER ELEVATIONS OF ERN CA BUT FOR WRN NV THIS INCREASE
IS MORE LIKELY TO OCCUR DURING THE EARLY EVENING.
FAST MOVING AND VIGOROUS SHORTWAVE TROF CURRENTLY CENTERED NEAR
40N/140W WILL THEN BRING RAPID AND SIGNIFICANT CHANGES TO THE
REGION TONIGHT...MAINLY IN TERMS OF STRONGER WINDS AND MUCH COLDER
TEMPS. WINDS WILL PICK UP OVER THE RIDGES THIS EVENING...THEN
SPREAD INTO THE LEE SIDE FOOTHILLS AND VALLEYS BY LATE TONIGHT AS
COLD FRONT MOVES THROUGH. SOME LOCATIONS IN THE RENO-TAHOE OR
MONO-MINERAL ZONES MAY RECEIVE A BRIEF PERIOD OF GUSTS NEAR
ADVISORY CRITERIA LATE TONIGHT OR THURS MORNING IN PROXIMITY TO
THE FRONT...BUT THIS THREAT APPEARS A LITTLE TOO LOCALIZED FOR
ISSUING A WIND ADVY AT THIS TIME. LAKE TAHOE WILL BECOME ROUGH
LATE THIS EVENING THRU THURS MORNING SO A LAKE WIND ADVY WILL BE
ISSUED.
PRECIP WITH THIS SYSTEM LOOKS TO BE LIMITED TO NERN CA AND THE
SIERRA FROM TAHOE NORTHWARD WITH A FEW INCHES OF SNOW POSSIBLE
NEAR THE CREST...AND MAYBE A QUICK INCH NEAR THE WEST TAHOE
SHORES. FOR WRN NV THE ONLY PRECIP MAY BE SOME WIND BLOWN
SPRINKLES WITHIN A FEW MILES OF THE CA BORDER. THE SOUTHERN EDGE
OF THE PRECIP MAY REACH THE SIERRA CREST DOWN TO NEAR SONORA OR
TIOGA PASS BUT THE MOISTURE BAND WILL THIN RAPIDLY AND LEAVE
NEARLY ALL OF MONO COUNTY DRY.
FOR THURSDAY...MUCH COOLER TEMPS WITH BRISK CONDITIONS WILL
PREVAIL WITH HIGHS STRUGGLING TO EXCEED 50 DEGREES IN THE LOWER
ELEVATIONS...BUT FEELING EVEN COLDER DUE TO THE STEADY WEST WINDS
WITH GUSTS OVER 30 MPH AND PLENTY OF MID-HIGH LEVEL CLOUD
COVERAGE THRU THE AFTERNOON. LIGHT NON-ACCUMULATING SNOW SHOWERS
WILL REMAIN POSSIBLE FOR THE TAHOE AND NERN CA ZONES WEST OF HWY
395...AND FAR NWRN NV.
WEAK SECONDARY SHORTWAVE MOVING QUICKLY ACROSS THE REGION MAY
PRODUCE A FEW BRIEF SHOWERS OR FLURRIES IN WRN NV THURS
EVENING. BY LATE THURS NGT AND FRIDAY THE REGION WILL DRY OUT AS
THE TROF PUSHES INTO THE ROCKIES AND RIDGE BUILDS NEAR THE WEST
COAST. MAX TEMPS WILL INCREASE BY A FEW DEGREES WITH LESS WIND
COMPARED TO THURSDAY. MJD
.LONG TERM...SATURDAY THROUGH TUESDAY...
UPPER RIDGE IN CONTROL SATURDAY BEGINS TO GIVE WAY TO PIECES OF
PACIFIC ENERGY AS A LONGWAVE WESTERN RIDGE PROGRESSES INTO THE
CENTRAL CONUS. SUNDAY NIGHT AND MONDAY...IT SHOULD BE MORE OF A
CLOUD INCREASE VERSUS ANY PRECIP AS DISTURBANCES SKIRT BY TO THE
NORTHWEST OF THE CWA.
BY TUESDAY THE STORM TRACK SAGS INTO THE REGION AS THE LONGWAVE
RIDGE COMPLETES IT TRANSITION TO THE CENTRAL CONUS AND OPENS THE
GATE FOR STRONGER SYSTEMS. A -2 STANDARD DEVIATION IN THE GEFS 500
MB HEIGHTS NEAR THE WEST COAST...LIKELY TO CATEGORICAL 0.1"/12 HRS
PROBABILISTIC QPF IN THE GEFS...AND PRECIP IN BOTH THE 00Z GFS AND
ECMWF HAS CAUSED ME TO UP POPS 5-15% AREAWIDE TUESDAY AND TUESDAY
NIGHT. I STILL HAVE NOT GONE ABOVE A GOOD CHANCE FOR THE SIERRA AND
ACROSS LASSEN AND NORTHERN WASHOE COUNTIES...BUT THIS MAY HAVE TO
BE INCREASED TO LIKELY POPS SOON WITH SUCH GOOD MODEL AGREEMENT
AND HIGH PROBABILISTIC QPF IN THE GEFS.
ONE THING IS FOR SURE...HIGHS WILL FALL SIGNIFICANTLY TUESDAY AND
INTO MID NEXT WEEK. HIGHS IN THE 30S (SIERRA) AND 40S (BASIN) ARE A
GOOD BET BY MID NEXT WEEK WITH -8C TO -12C 700 MB TEMPS AND SOME
CLOUD COVER. THIS IS NOT PARTICULARLY UNUSUAL WITH STANDARD
DEVIATIONS ON HIGHS THIS TIME OF YEAR OVER 9 DEGREES. FOR
EXAMPLE...WITH AN AVERAGE HIGH OF 58 FOR RENO AT THE END OF MARCH
IT IS NOT THAT BIG OF A DEAL TO SEE HIGHS IN THE 40S (-1 TO -2
STANDARD DEVIATIONS)...WITH RECORDS FOR LOW MAXIMUMS IN THE 30S.
SNYDER
&&
.AVIATION...
WIND AND A QUICK SHOT OF SNOW SHOWERS FOR THE SIERRA WILL BE THE
FEATURES WITH A SYSTEM DUE IN AFTER 06Z THURSDAY. FOR KTRK/KTVL...
THE BEST SHOT OF HEAVIER SNOW SHOWERS WILL BE 09Z-15Z THURSDAY WITH
CIGS/VIS LKLY TO GO BELOW MINS AT LEAST ON A TEMPO BASIS.
FOR KRNO...THE SYSTEM WILL BE A WIND ISSUE RATHER THAN PRECIP. WITH
A SOUTHERLY DIRECTION TO WINDS ALOFT MT WAVES WILL BE LESS LIKELY
(AT LEAST TIL FROPA CIRCA 12Z THURSDAY) BUT IT COULD ALLOW FOR A BIT
STRONGER WINDS IN THE VALLEY THAN THE FOOTHILLS. ALSO...WITH LOW
LEVELS WINDS SW-W AND WINDS ALOFT MORE SOUTHERLY THERE COULD BE A
BIT OF A SHEAR LAYER ESPECIALLY FM ABOUT 03Z TO 12Z THURSDAY. SNYDER
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY
FOR LAKE TAHOE IN NVZ002.
CA...LAKE WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT THURSDAY
FOR LAKE TAHOE IN CAZ072.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:16 AM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 12 hr |
Nearby
Wind Advisories in California, 2010Wind Advisories in Nevada, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.